Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dermatologica. 1986;172(1):24-30.

Cutaneous lesions in 67 cyclosporin-treated renal transplant recipients.

Abstract

Sixty-seven out of 100 kidney transplant recipients treated with cyclosporin and methylprednisolone were evaluated for the presence of dermatological manifestations. Only 2 patients had no dermatological lesions; 80% had iatrogenic lesions, 38% infectious, 13% miscellaneous, 3% cancerous lesions, while 28% had cutaneous manifestations related to previous uremic state. Most of the lesions concerned the pilosebaceous unit: hypertrichosis (60%), epidermal cysts (28%), pilar keratosis (21%), acne (15%), folliculitis (12%) and sebaceous hyperplasia (10%). Among infectious manifestations, viral lesions were the most frequent and were very severe in the first month after transplantation. Two patients developed a squamous-cell epithelioma and a probable cutaneous lymphoma, respectively.

PMID:
2937664
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk